Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Green Bay, WI

June 17, 2013Calumet County, Manitowoc County, Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2013, 5:03 PM CDT for Calumet County, Manitowoc County, Outagamie County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 5:03 PM CDT (22:03 UTC)
Expired
Jun 17, 2013, 5:45 PM CDT
In force
42 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calumet County, WI, Manitowoc County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:04 PM CDTHAIL 0.5Darboy, WI
Jun 17, 5:12 PM CDTHAIL 12 Ne Sherwood, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
1774 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WUUS53 KGRB 172203
SVRGRB
WIC015-071-087-172245-
/O.NEW.KGRB.SV.W.0014.130617T2203Z-130617T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
503 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  WEST CENTRAL MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 545 PM CDT

* AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARBOY...AND
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HIGH CLIFF STATE PARK...BRILLION...CHILTON...VALDERS...SHERWOOD...
  HARRISON...DUNDAS...FOREST JUNCTION...ST JOHN AND HILBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8812 4419 8841 4421 8841 4430 8828
      4426 8819 4424 8819 4424 8813 4406 8770
TIME...MOT...LOC 2204Z 307DEG 29KT 4420 8827

HAIL...1.00IN
WIND...<50MPH

$$

JKL
4 follow-up statements
234 
WWUS53 KGRB 172214
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 17 2013

WIC087-172223-
/O.CAN.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
OUTAGAMIE WI-
514 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF OUTAGAMIE 
COUNTY. 

LAT...LON 4390 8812 4409 8831 4424 8829 4424 8813
      4406 8770
TIME...MOT...LOC 2213Z 312DEG 29KT 4416 8820

$$

WIC015-071-172245-
/O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
514 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MANITOWOC AND CALUMET COUNTIES UNTIL 545 PM CDT...

AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HIGH CLIFF
STATE PARK...MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

ANOTHER STORM WAS LOCATED NEAR THE TOWNS OF BRANT AND CHILTON IN 
CALUMET COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8812 4409 8831 4424 8829 4424 8813
      4406 8770
TIME...MOT...LOC 2213Z 312DEG 29KT 4416 8820

HAIL...1.00IN
WIND...<50MPH

$$

JKL
598 
WWUS53 KGRB 172226
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT MON JUN 17 2013

WIC015-071-172245-
/O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
526 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MANITOWOC AND CALUMET COUNTIES UNTIL 545 PM CDT...

AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST 
OF CHILTON. ANOTHER STORM WAS LOCATED AT HIGH CLIFF STATE PARK. THE 
STORMS WERE MOVING SOUTHEAST AT 35 MPH. 

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THESE STORMS HAVE A HISTORY OF PRODUCING HAIL OF 1 INCH IN DIAMETER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8812 4409 8831 4417 8830 4424 8813
      4406 8770
TIME...MOT...LOC 2225Z 312DEG 29KT 4409 8810

HAIL...1.00IN
WIND...<50MPH

$$

JKL
985 
WWUS53 KGRB 172239
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT MON JUN 17 2013

WIC015-071-172245-
/O.CON.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
539 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MANITOWOC AND SOUTHEASTERN CALUMET COUNTIES UNTIL 545 PM CDT...

AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF VALDERS...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 8812 4403 8825 4418 8799 4406 8770
TIME...MOT...LOC 2239Z 312DEG 29KT 4401 8798

HAIL...1.00IN
WIND...<50MPH

$$

JKL
817 
WWUS53 KGRB 172244
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
544 PM CDT MON JUN 17 2013

WIC015-071-172253-
/O.EXP.KGRB.SV.W.0014.000000T0000Z-130617T2245Z/
CALUMET WI-MANITOWOC WI-
544 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MANITOWOC AND 
SOUTHEASTERN CALUMET COUNTIES EXPIRED AT 545 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...PENNY 
SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM IN CENTRAL AND 
SOUTHERN MANITOWOC COUNTY.

LAT...LON 4390 8812 4403 8825 4418 8799 4406 8770
TIME...MOT...LOC 2242Z 312DEG 29KT 4401 8793

$$

JKL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 17, 3:28 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CDT MON JUN 17 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 328 PM CDT MON JUN 17 2013

ONGOING CONVECTION IS THE MAIN CONCERN IN THE SHORT
TERM...FOLLOWED BY FROST POTENTIAL IN THE NORTH OVERNIGHT.
SHOWERS AND STORMS DEVELOPED AS A SHORT WAVE MOVED INTO AN AREA
WITH SURFACE TO 1500M LAPSE RATES IN THE 8.5 TO 10 K/KM
RANGE...CAPES AROUND OR A LITTLE GREATER THAN 1000J/KG...LITTLE OR
NO CIN...AND 0 TO 6 KM SHEAR VALUES OF 35 TO AROUND 50 KTS. THIS
CONVECTION WAS NORTH OF THE COLD FRONT THAT EXTENDED ACROSS
CENTRAL AND SOUTHEAST WISCONSIN AT 19Z.

ONCE THE SHORT WAVE CLEARS THE AREA LATE THIS AFTERNOON/EARLY THIS
EVENING...PRECIPITATION SHOULD COME TO AN END AND SKIES WILL
BEGIN TO CLEAR. WEAK SURFACE FLOW AND CLEARING SKIES SHOULD ALLOW
TEMPERATURES IN THE FAR NORTH TO COOL OFF ENOUGH TO ALLOW PATCHY
FROST TO DEVELOP...BUT IT WILL PROBABLY TAKE A WHILE BEFORE CLOUDS
CLEAR THERE...AND NIGHTS ARE RATHER SHORT THIS TIME OF YEAR WITH
THE SUMMER SOLSTICE ONLY A FEW DAYS AWAY.

A COOLER AIR MASS SHOULD BE IN PLACE ON TUESDAY AND SURFACE FLOW
WILL HAVE AN EASTERLY COMPONENT...SO DESPITE PLENTY OF SUNSHINE IT
WILL BE COOLER IN MANY LOCATIONS THAN IT WAS TODAY.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 328 PM CDT MON JUN 17 2013

MEDIUM RANGE MODELS CONTINUED TO INDICATE THAT NORTHWEST FLOW IN
THE UPPER LEVELS WILL PREVAIL ACROSS THE WESTERN GREAT LAKES
FOR MOST OF THE WORK WEEK. FLOW WILL THEN BECOME MORE ZONAL AS A
BLOCKING MID-LEVEL RIDGE OVER THE GREAT PLAINS WEAKENS AND ALLOWS
PACIFIC ENERGY TO MOVE INTO THE REGION LATE THIS WEEK/THIS
WEEKEND.

TUESDAY NIGHT AND WEDNESDAY...HIGH PRESSURE WILL DRIFT ACROSS
THE REGION TUESDAY NIGHT INTO WEDNESDAY. WEDNESDAY NIGHT A
SHORTWAVE WILL PASS ACROSS LAKE SUPERIOR AND A COLD FRONT WILL
MOVE INTO UPPER MICHIGAN. THE BEST UPPER SUPPORT FOR SHOWERS AND
STORMS WILL REMAIN NORTH OF WISCONSIN...BUT THERE IS STILL A
CHANCE OF SHOWERS WITH ISOLATED THUNDERSTORMS IN FAR NORTH CENTRAL
WISCONSIN.

PRECIPITATION CHANCES WILL PROGRESS...SPREADING ACROSS THE ENTIRE
FORECAST AREA BY FRIDAY. THUNDERSTORMS ARE LIKELY ON SATURDAY AND
THE CHANCE OF STORMS IS EXPECTED TO CONTINUE INTO MONDAY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 102 PM CDT MON JUN 17 2013

A COLD FRONT EXTENDED ACROSS CENTRAL AND SOUTHEAST
WISCONSIN EARLY THIS AFTERNOON. CIGS WERE IN THE MVFR CATEGORY
FROM AROUND RHI TO MNM NORTHWARD AND THERE WERE SOME SHOWERS THAT
MOVED ACROSS UPPER MICHIGAN NEAR THE WISCONSIN BORDER. SHOWERS
THAT DEVELOPED ALONG AND AHEAD OF THE FRONT DIED OFF OR MOVED OUT
OF THE AREA.

SHOWERS AND SOME THUNDERSTORMS WERE QUICKLY DEVELOPING IN CENTRAL
AND WEST CENTRAL WISCONSIN...BETWEEN THE FRONT TO THE SOUTHWEST
AND THE LOW CLOUDS TO NORTH...AHEAD OF AN APPROACHING UPPER LEVEL
DISTURBANCE. MESOANALYSIS SHOWED STEEP LAPSE RATES FROM THE
SURFACE TO 1.5KM ACROSS MUCH OF CENTRAL AND SOUTHERN WISCONSIN.
MUCAPE VALUES WERE IN EXCESS OF 1000J/KG FROM CENTRAL INTO EAST
CENTRAL WISCONSIN...THOUGH THERE WAS SOME WEAK CIN IN EAST CENTRAL
WISCONSIN AWAY FROM THE LAKE AND STRONGER CIN NEAR THE LAKE.
EXPECT SCATTERED SHOWERS AND STORMS THROUGHOUT THE
AFTERNOON...SOME STORMS COULD PRODUCE HAIL AND/OR STRONG WIND
GUSTS IN ADDITION TO SCATTERED MVFR AND ISOLATED IFR CIGS AND
VSBYS IN SHOWERS/STORMS. CONDITIONS SHOULD BECOME LESS FAVORABLE
FOR STORMS BY EVENING WITH THE PASSAGE OF THE DISTURBANCE AND LOSS
OF DAYTIME HEATING.

EXPECT CLEARING SKIES OVERNIGHT WITH MOSTLY CLEAR/VFR CIGS AND VFR
VSBYS DURING THE DAY ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MG
LONG TERM......KIECKBUSCH/MG
AVIATION.......MG
Hazardous weather outlook, Jun 17, 3:39 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT MON JUN 17 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
339 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE LARGE HAIL AND WIND GUSTS IN
EXCESS OF 40 MPH ACROSS CENTRAL AND EAST CENTRAL WISCONSIN LATE
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH MONDAY. THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

LMZ521-522-541>543-182045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
339 PM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON. A FEW
MAY PRODUCE LARGE HAIL AND BRIEF GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SUNDAY.  THE
GREATEST THREAT OF WIDESPREAD SEVERE WEATHER WOULD APPEAR TO BE
DURING THE FRIDAY NIGHT THROUGH SATURDAY NIGHT TIME FRAME.

DENSE MARINE FOG MAY DEVELOP BY NEXT WEEKEND...AS SOUTH WINDS
BRING HUMID AIR INTO THE REGION.

MG

In the hours before

Local storm report, Jun 17, 4:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
423 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             1 NW NORTHPORT          44.41N 88.81W
06/17/2013  E1.00 INCH       WAUPACA            WI   PUBLIC

            HAIL UP TO ONE INCH IN DIAMETER BETWEEN ROYALTON AND
            NORTHPORT.

&&
Local storm report, Jun 17, 4:27 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             NEW LONDON              44.38N 88.75W
06/17/2013  M0.50 INCH       WAUPACA            WI   TRAINED SPOTTER

            DOWNTOWN NEAR QUINCY STREET

&&

TH
Local storm report, Jun 17, 4:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
433 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             1 NW HORTONVILLE        44.34N 88.64W
06/17/2013  M0.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

&&

TH
Special weather statement, Jun 17, 4:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 PM CDT MON JUN 17 2013

WIZ037-038-048>050-172245-
CALUMET-MANITOWOC-OUTAGAMIE-WAUPACA-WINNEBAGO-
452 PM CDT MON JUN 17 2013

...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL WISCONSIN...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM APPLETON TO FREMONT.

ANOTHER STORM WAS RAPIDLY DEVELOPING OVER CENTRAL LAKE WINNEBAGO.

THE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...WINDS 30 TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JKL
Local storm report, Jun 17, 4:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
455 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             3 SW MATTOON            44.97N 89.07W
06/17/2013  M1.25 INCH       SHAWANO            WI   PUBLIC

0225 PM     HAIL             MERRILL                 45.18N 89.68W
06/17/2013  M0.75 INCH       LINCOLN            WI   TRAINED SPOTTER

            DIME SIZE HAIL AND WIND GUSTS TO 40 MPH. ALSO HEAVY
            RAINFALL.

0256 PM     HAIL             2 SW SHIOCTON           44.41N 88.61W
06/17/2013  M1.75 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

0257 PM     HAIL             2 SW STEPHENSVILLE      44.34N 88.61W
06/17/2013  M1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

0303 PM     HAIL             STEPHENSVILLE           44.36N 88.58W
06/17/2013  M2.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

0320 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            AT THE FOX RIVER MALL

0322 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  E1.00 INCH       OUTAGAMIE          WI   EMERGENCY MNGR

            GRAND CHUTE VICINITY

0324 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0325 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  M1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0325 PM     HAIL             2 W LITTLE CHUTE        44.28N 88.30W
06/17/2013  M1.25 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0326 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  E2.50 INCH       OUTAGAMIE          WI   PUBLIC

            HAIL WAS JUST UNDER TENNIS BALL SIZE. TIME ESTIMATED.

0330 PM     HAIL             KIMBERLY                44.28N 88.31W
06/17/2013  M1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0331 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  M1.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            MASON AND WISCONSIN STREETS AND AT AMC HOSPITAL

0400 PM     HEAVY RAIN       BRILLION                44.18N 88.06W
06/17/2013  M0.75 INCH       CALUMET            WI   TRAINED SPOTTER

            PEA SIZE HAIL

0416 PM     HAIL             1 NW NORTHPORT          44.41N 88.81W
06/17/2013  E1.00 INCH       WAUPACA            WI   PUBLIC

            HAIL UP TO ONE INCH IN DIAMETER BETWEEN ROYALTON AND
            NORTHPORT.

&&
Local storm report, Jun 17, 5:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
501 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             APPLETON                44.26N 88.40W
06/17/2013  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 1:43 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano47 min
Jun 17, 2:24 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca51 min
Jun 17, 2:26 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano49 min
Jun 17, 3:11 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago49 min
Jun 17, 3:20 PM CDTTornado WarningGRBCalumet, Manitowoc25 min
Jun 17, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc61 min
Jun 17, 3:55 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca65 min
Jun 17, 4:13 PM CDTSpecial Marine WarningGRB77 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.